can u get high off naproxen?

6 Answers

  • I have heard some people say that high doses of ibuprofen make them nervous, hyper, ‘ants-in-the-pants, etc., and Naproxen is in the same nsaid family. Other than that, no buzz.

    It KILLS my stomach. So much so that I will not take it at all anymore. For me, it wasn’t that good a pain reliever anyway.

    Ever try Genesec? You have to ask for it at the pharmacy window even though it doesn’t require a prescription. It works pretty well for me, but it can make you drowsy.

    Take care!

  • Absolutely not. Naproxen is an NSAID, kind of like ibuprofen.

  • Teva 149 High

  • Nope. You can get some seriously painful ulcers though.

  • no but you can hurt your liver and other wonderful parts of you

    your worth more than some high to self medicate

    pills are on the rize as being the new street drugs

    be careful they can kill you the very first overdose as any drug

    if your goal is not to get high annd you took some and dont feel well go to the emergency room and its not silly you can take more thining it may help more a nistake but part of being human

  • No way I have been on it for years and it does nothing like that at all.

Leave a Comment